# SDR YV3R2021062200462

- Difficulty date: June 3, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 5463
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SENT IN ACTUATOR ASSEMBLY A051-1 FOR WARRANTY.  COLUMN SPRINGS WERE FOUND TO BE NOT ENGAGING OR DISENGAGING SIMULTANEOUSLY WHEN BENCH TESTED.
